MAUDE Adverse Event Report: Cook Inc WAYNE PNEUMOTHORAX SET; JOL Catheter And Tip, Suction

Cook Inc WAYNE PNEUMOTHORAX SET; JOL Catheter And Tip, Suction
Model Number G56532
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2026
Type of Reportable Event Malfunction

Brand Name
WAYNE PNEUMOTHORAX SET
Common Device Name
JOL Catheter And Tip, Suction
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50934312
Report Number1820334-2026-01006
Device Sequence Number18523108
Product Code JOL
UDI-Device Identifier00827002565326
UDI-Public(01)00827002565326(17)271025(10)NS16947166
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG56532
Device Catalogue NumberC-UTPT-1020-WAYNE-IMH
Device Lot NumberNS16947166
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown